Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Taken hydroxycut for weight loss. Having anxiety, nervousnes, loss of appetite. Will these symptoms go away?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Question
sick from hydroxycut I have a problem. I took hydroxycut hardcore pro in an effort to help with weight loss as i work out and messed up the directions completely and took two on day one instead of one. I took them a week ago today and have not taken any since because i have thrown them away but i have not been able to recover. I feel flushed and nervous almost every minute my docotor says the caffeine is what has caused this but why has it not gone out of my body? To make matters worse it kills my apetite and whenever i do eat the anxiety/nervousness and flushed feeling  just goes into overdrive. Am i permanently damaged? will this ever go away? its been over a week and i am extremely worried. i was given lexotan today to help with the anxiety. i was 200 lbs the day i took it and im now 193lbs.
Posted Sat, 14 Apr 2012 in General Health
 
 
Answered by Dr. Jasvinder Singh 5 hours later
Hello,
Thanks for posting your query.

The most common side effects of hydroxycut include: headaches, dizziness, nervousness, nausea, insomnia, and hyperactivity. From the symptoms, the symptoms being caused by hydroxycut pro are less likely.

Hydroxycut stays in your system for 24 hours after you have stopped taking it. Since you had taken Hydroxycut pro 1 week before, so it is unlikely that it is staying in your system and causing these symptoms. These can be due to anxiety or panic attacks.

Symptoms of anxiety neurosis include sweating, headaches, nausea, muscle tension, muscle aches, trembling and hot flashes. Both of them require psychological counseling and anti anxiety medicines which you have already started with.

In addition to these medicines, here are some of the other treatment options which you can follow:

1)     When you have such symptoms, breathe slowly through the nose and talk to your family and friends.

2)     Do not take caffeine of alcohol at night just before going to bed.

3)     Indulge in yoga and meditation to calm your mind.

4)     You can also indulge in progressive muscle relaxation which is useful in anxiety by alternately tensing and relaxing the muscles.

Hope this answers your query. If you have additional questions or follow up queries, then please do not hesitate in writing to us. I will be happy to answer your queries.


Please accept my answer in case you have no follow up query.

Wishing you good health.





Above answer was peer-reviewed by
 
Follow-up: Taken hydroxycut for weight loss. Having anxiety, nervousnes, loss of appetite. Will these symptoms go away? 5 hours later
thank you for responding. I really dont understand why this would happen because i have never had an issue with anxiety before and i still have no apetite which i always did being hungry and wanting food has never been an issue for me. are you saying i have developed an anxiety disorder just like that? its just so hard to believe. i was trying to stay positive after i still felt bad after day one and then when i expected to be better by the weekend and now a whole week later. i am lost and confused right now and i dont know what to do.
 
 
Answered by Dr. Jasvinder Singh 15 hours later
Hello,

Thanks for writing back to me.

I understand what you say. It is not possible for a drug to persist for so long in the system and any medical disease does not develop all of a sudden - they develop gradually. After reviewing your history again, I can think only of anxiety disorder.

I encourage you to see your doctor and try antianxiety medicine for a while; I believe that your symptoms will improve and you will feel better with right anti anxiety medications.

Do not worry. Since you haven’t had anxiety problem earlier, you will recover soon.

Hope this answers your query. If you have additional questions or follow up queries, then please do not hesitate in writing to us. I will be happy to answer your queries.


Please accept my answer in case you have no follow up query.

Wish you good health and speedy recovery.

Regards
Above answer was peer-reviewed by
 
Follow-up: Taken hydroxycut for weight loss. Having anxiety, nervousnes, loss of appetite. Will these symptoms go away? 9 hours later
thank you very much you have some what put my mind at ease and the meds do work when i take them so hopefully it is just a matter of time. thank you again.
 
 
Answered by Dr. Jasvinder Singh 1 hour later
Hello,

Thanks for writing back.

It is good to hear that the medicine is working for you. Best wishes for a speedy recovery. You may write back to me if needed in future on this portal. If you wish me to answer in future, do address your query to my attention “ATTN: Dr. Jasvinder Singh”.

Do not forget to accept this answer if you do not have any further queries.

Wish you good health and speedy recovery.

Regards
Above answer was peer-reviewed by
 
Follow-up: Taken hydroxycut for weight loss. Having anxiety, nervousnes, loss of appetite. Will these symptoms go away? 2 days later
Hi Dr. XXXXXXX is Rhabdomyolysis a possibility after just two pills. It's still very difficult for me to eat and my urine sample from yesterday's visit to my doctor showed signs of ketosis. It was suggested I go on an iv drip if i cant force myself to eat and drink as required. Should I test for this disease?
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor